# SDR DALA2017051103888

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AT BS 1320 BETWEEN STRINGERS 26 AND 27L.  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED A NEW ZEE SECTION, INSTALLED AND COMPLETED REPAIR IAW SRM.
